MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® 2 IMPLANT 4 X 6.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® 2 IMPLANT 4 X 6.5MM; DENTAL IMPLANT
Model Number XFOS465
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related) factors, identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant was unable to be placed due to lack of primary stability.

Brand Name
OSSEOTITE® 2 IMPLANT 4 X 6.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9364546
Report Number0001038806-2019-01447
Device Sequence Number3231323
Product Code DZE
UDI-Device Identifier00844868024088
UDI-Public(01)00844868024088(17)230601(10)2018051886(241)XFOS465
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111216
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model NumberXFOS465
Device Catalogue NumberXFOS465
Device Lot Number2018051886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;